<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-575.rss">
<title>Volume 9, Issue 2 (2013) | Journal of Mathematics and Statistics</title>
<description>Volume 9, Issue 2 (2013) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/575</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.72.76"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.77.83"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.84.90"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.91.101"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.102.111"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.112.118"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.119.128"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.129.136"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.137.143"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.144.148"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2013.72.76">
    <title><![CDATA[ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.72.76</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 April 2013; <a href="https://thescipub.com/jmss/jmssp.2013.72.76">doi:10.3844/jmssp.2013.72.76</a></p>This study deals with the subject of Order Statistics (OS) and its moments for independent non-identically distributed discrete random variables rv’s drawn from one parameter discrete Rayleigh distr...]]></content:encoded>
    <dc:title><![CDATA[ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION]]></dc:title><dc:creator>Amna Abdullatif Jamjoom</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.72.76</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-04-23; | doi:10.3844/jmssp.2013.72.76</dc:source>
    <dc:date>2013-04-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.72.76</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.72.76</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.77.83">
    <title><![CDATA[OPTIMIZING AN ALUMINUM EXTRUSION PROCESS]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.77.83</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 April 2013; <a href="https://thescipub.com/jmss/jmssp.2013.77.83">doi:10.3844/jmssp.2013.77.83</a></p>Minimizing the amount of scrap generated in an aluminum extrusion process. An optimizing model is constructed in order to select the best cutting patterns of aluminum logs and billets of various sizes...]]></content:encoded>
    <dc:title><![CDATA[OPTIMIZING AN ALUMINUM EXTRUSION PROCESS]]></dc:title><dc:creator>Mohammed Ali Hajeeh</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.77.83</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-04-23; | doi:10.3844/jmssp.2013.77.83</dc:source>
    <dc:date>2013-04-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.77.83</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.77.83</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.84.90">
    <title><![CDATA[A STUDY ON NEW PRODUCT DEMAND FORECASTING BASED ON BASS DIFFUSION MODEL]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.84.90</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 April 2013; <a href="https://thescipub.com/jmss/jmssp.2013.84.90">doi:10.3844/jmssp.2013.84.90</a></p>A forecasting model of new product demand has been developed and applied to forecast new vehicle demand in Malaysia. Since the publication of the Bass model in 1969, innovation of new diffusion theory...]]></content:encoded>
    <dc:title><![CDATA[A STUDY ON NEW PRODUCT DEMAND FORECASTING BASED ON BASS DIFFUSION MODEL]]></dc:title><dc:creator>Zuhaimy  Ismail</dc:creator><dc:creator>Noratikah  Abu</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.84.90</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-04-29; | doi:10.3844/jmssp.2013.84.90</dc:source>
    <dc:date>2013-04-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.84.90</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.84.90</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.91.101">
    <title><![CDATA[SOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSES]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.91.101</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 May 2013; <a href="https://thescipub.com/jmss/jmssp.2013.91.101">doi:10.3844/jmssp.2013.91.101</a></p>In this study, we find the two solutions of a system of two dimensional stochastic Fredholm integral equations contains two gamma processes with different values of the two parameters (the first contr...]]></content:encoded>
    <dc:title><![CDATA[SOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSES]]></dc:title><dc:creator>Mohammad Wahdan Muflih</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.91.101</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-05-04; | doi:10.3844/jmssp.2013.91.101</dc:source>
    <dc:date>2013-05-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.91.101</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.91.101</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.102.111">
    <title><![CDATA[LAG SELECTION OF THE AUGMENTED KAPETANIOS-SHIN-SNELL NONLINEAR UNIT ROOT TEST]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.102.111</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 May 2013; <a href="https://thescipub.com/jmss/jmssp.2013.102.111">doi:10.3844/jmssp.2013.102.111</a></p>We provide simulation evidence that shed light on several size and power issues in relation to lag selection of the augmented (nonlinear) KSS test. Two lag selection approaches are considered-the Modi...]]></content:encoded>
    <dc:title><![CDATA[LAG SELECTION OF THE AUGMENTED KAPETANIOS-SHIN-SNELL NONLINEAR UNIT ROOT TEST]]></dc:title><dc:creator>Jen-Je  Su</dc:creator><dc:creator>Adrian Wai-Kong Cheung</dc:creator><dc:creator>Eduardo  Roca</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.102.111</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-05-04; | doi:10.3844/jmssp.2013.102.111</dc:source>
    <dc:date>2013-05-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.102.111</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.102.111</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.112.118">
    <title><![CDATA[STOCHASTIC GROWTH MODEL FOR SPATIAL CLUSTER BIRTH AND DEATH PROCESS WITH MIGRATION]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.112.118</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 May 2013; <a href="https://thescipub.com/jmss/jmssp.2013.112.118">doi:10.3844/jmssp.2013.112.118</a></p>In real life, we can encounter the cluster birth and death process with migration, such as the birth of new individuals and disease in certain place and time. These phenomena can be represented by sto...]]></content:encoded>
    <dc:title><![CDATA[STOCHASTIC GROWTH MODEL FOR SPATIAL CLUSTER BIRTH AND DEATH PROCESS WITH MIGRATION]]></dc:title><dc:creator>Ro’fah Nur Rachmawati</dc:creator><dc:creator>Rokhana Dwi Bekti</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.112.118</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-05-09; | doi:10.3844/jmssp.2013.112.118</dc:source>
    <dc:date>2013-05-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.112.118</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.112.118</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.119.128">
    <title><![CDATA[MIXED CONVECTION BOUNDARY LAYER FLOW ON A VERTICAL SURFACE IN A POROUS MEDIUM SATURATED BY A NANOFLUID WITH SUCTION OR INJECTION]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.119.128</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 10 May 2013; <a href="https://thescipub.com/jmss/jmssp.2013.119.128">doi:10.3844/jmssp.2013.119.128</a></p>An analysis of the steady mixed convection boundary layer flow past a vertical permeable surface embedded in a porous medium saturated by a nanofluid is performed in this study. Numerical solutions of...]]></content:encoded>
    <dc:title><![CDATA[MIXED CONVECTION BOUNDARY LAYER FLOW ON A VERTICAL SURFACE IN A POROUS MEDIUM SATURATED BY A NANOFLUID WITH SUCTION OR INJECTION]]></dc:title><dc:creator>M. H.M. Yasin</dc:creator><dc:creator>N. M. Arifin</dc:creator><dc:creator>R.  Nazar</dc:creator><dc:creator>F.  Ismail</dc:creator><dc:creator>I.  Pop</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.119.128</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-05-10; | doi:10.3844/jmssp.2013.119.128</dc:source>
    <dc:date>2013-05-10</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.119.128</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.119.128</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.129.136">
    <title><![CDATA[ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTION]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.129.136</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 10 May 2013; <a href="https://thescipub.com/jmss/jmssp.2013.129.136">doi:10.3844/jmssp.2013.129.136</a></p>In this study, the probability density functions of the product and quotient of two generalized order statistics from the generalized Burr Type-XII distribution have been derived, using the Mellin tra...]]></content:encoded>
    <dc:title><![CDATA[ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTION]]></dc:title><dc:creator>Mohamed  Maswadah</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.129.136</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-05-10; | doi:10.3844/jmssp.2013.129.136</dc:source>
    <dc:date>2013-05-10</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.129.136</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.129.136</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.137.143">
    <title><![CDATA[GENERALIZED LINEAR MIXED MODELS WITH SPATIAL RANDOM EFFECTS FOR SPATIO-TEMPORAL DATA: AN APPLICATION TO DENGUE FEVER MAPPING]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.137.143</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 May 2013; <a href="https://thescipub.com/jmss/jmssp.2013.137.143">doi:10.3844/jmssp.2013.137.143</a></p>The Generalized Linear Mixed Models (GLMMs) with spatial random effects for spatio-temporal data are proposed. A hierarchical Bayesian method is used for parameter estimation. The random effects are a...]]></content:encoded>
    <dc:title><![CDATA[GENERALIZED LINEAR MIXED MODELS WITH SPATIAL RANDOM EFFECTS FOR SPATIO-TEMPORAL DATA: AN APPLICATION TO DENGUE FEVER MAPPING]]></dc:title><dc:creator>Krisada  Lekdee</dc:creator><dc:creator>Lily  Ingsrisawang</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.137.143</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-05-13; | doi:10.3844/jmssp.2013.137.143</dc:source>
    <dc:date>2013-05-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.137.143</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.137.143</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.144.148">
    <title><![CDATA[ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACE]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.144.148</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 15 May 2013; <a href="https://thescipub.com/jmss/jmssp.2013.144.148">doi:10.3844/jmssp.2013.144.148</a></p>In this study we study the new concept of asymptotically lacunary statistical convergent sequences in probabilistic normed spaces and prove some basic properties.]]></content:encoded>
    <dc:title><![CDATA[ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACE]]></dc:title><dc:creator>Ayhan  Esi</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.144.148</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-05-15; | doi:10.3844/jmssp.2013.144.148</dc:source>
    <dc:date>2013-05-15</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.144.148</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.144.148</prism:url>
    </item></rdf:RDF>